# SDR FDEA201909042084

- Difficulty date: September 4, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2513502
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT INBOARD LUG HOLE BORE FOUND CORROSION. CORROSION AT RIGHT WING - FLAP SIDE INBOARD FLAP OUTBOARD HINGE PIVOT INBOARD LUG HOLE BORE (G AND F HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. OVERISZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-03 AND EA#: 1-5750-133889 D PART 5 STEP 2A AND STEP 2B, TITLE: WINGS - FLIGHT SURFACES - RT WING - INBD FLAP - OUTBD HINGE (FLAP SIDE) BRACKET CORROSION - PSE 57.55.01.2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
